# SDR WTAA950302

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - RIGHT MAIN LANDING GEAR 'GREEN' POSITION INDICATION LIGHT REMAINS ILLUMINATED AFTER GEAR RETRACTION.  MAINTENANCE REPLACED WORN ELECTRICAL CONNECTOR AT RIGHT MAIN GEAR UPLOCK MICROSWITCH P/N 622800200.  GEAR INDICATIONS NORMAL DURING GROUND TEST.  AIRCRAFT RETURNED TO SERVICE.  (M)
